Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2011, Article ID 793798, 21 pages
Research Article

The Nonlinear Instability Modes of Dished Shallow Shells under Circular Line Loads

1College of Civil Engineering, Chongqing University, Chongqing 400045, China
2Key Laboratory of New Technology for Construction of Cities in Mountain Area (Chongqing University), Ministry of Education, Chongqing 400045, China
3Chongqing Vocational College of Architectral Engineering, Chongqing 400039, China
4Internal Trade Engineering and Research Institute, Beijing 100069, China

Received 17 August 2010; Revised 14 February 2011; Accepted 15 February 2011

Academic Editor: E. E. N. Macau

Copyright © 2011 Liu Chang-Jiang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. D. Liu and S.-L. Chen, “Snap-buckling of dished shallow shells under uniform loads,” Applied Mathematics and Mechanics, vol. 18, no. 1, pp. 29–36, 1997. View at Google Scholar
  2. D. Liu and S.-L. Chen, “Snap-buckling of dished shallow shells under line loads,” Applied Mathematics and Mechanics, vol. 19, no. 3, pp. 227–234, 1998. View at Google Scholar
  3. A. Chakrabarti, B. Mukhopadhyay, and R. K. Bera, “Nonlinear stability of a shallow unsymmetrical heated orthotropic sandwich shell of double curvature with orthotropic core,” International Journal of Solids and Structures, vol. 44, no. 16, pp. 5412–5424, 2007. View at Publisher · View at Google Scholar
  4. J. Tani, “Buckling of truncated conical shells under combined axial load, pressure, and heating,” Journal of Applied Mechanics, Transactions ASME, vol. 52, no. 2, pp. 402–408, 1985. View at Google Scholar
  5. J.-C. Xu, C. Wang, and R.-H. Liu, “Nonlinear stability of truncated shallow conical sandwich shell with variable thickness,” Applied Mathematics and Mechanics, vol. 21, no. 9, pp. 985–986, 2000. View at Google Scholar
  6. H. Ramsey, “Plastic buckling of conical shells under axial compression,” International Journal of Mechanical Sciences, vol. 19, no. 5, pp. 257–258, 1977. View at Google Scholar
  7. H. Wang and J.-K. Wang, “Snap-buckling of thin shallow conical shells,” Engineering Mechanics, vol. 7, no. 1, pp. 27–33, 1990. View at Google Scholar
  8. Z.-L. Zheng, B.-Q. Sun, B. Li, and S.-L. Chen, “Nonlinear local stability of dished shallow shells under uniformly distributed loads,” Journal of Chongqing University, vol. 30, no. 12, pp. 55–58, 2007. View at Google Scholar
  9. S.-L. Chen and Q.-Z. Li, “Free-parameter perturbation-method solutions of the nonlinear stability of shallow spherical shells,” Applied Mathematics and Mechanics, vol. 25, no. 9, pp. 881–888, 2004. View at Google Scholar
  10. S.-L. Chen, “Free-parameter perturbation method,” in A festschrift for the 90th birthday of Professor W.-Z. Chien, Z.-W. Zhou, Ed., pp. 35–43, Shanghai University Press, Shanghai, China, 2003. View at Google Scholar
  11. K.-Y. Ye and W.-P. Song, “Deformations and stability of spherical caps under centrally distributed pressures,” Applied Mathematics and Mechanics, vol. 9, no. 10, pp. 857–863, 1988. View at Publisher · View at Google Scholar